# SDR UALA2011020100542

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 67,041 hours, 25,090 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE INDICATOR LIGHT IS INTERMITTENT WHEN ARM-DISARM LEVER IS MOVED TO ARM POSITION.   REPOSITIONED FLOOR FITTINGS ON R-1 DOOR IAW MM. FOUND GIRT BAR PROXIMITY SWITCHES TO BE WITHIN LIMITS IAW MM.
